# SDR IXXA10SMN098S

- Difficulty date: November 3, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 102,975 hours, 33,577 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 634100041
- Condition: Corroded
- Location: Zone 100
- Part time: 102,975 hours, 33,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND LT MLG WHEEL WELL FRAME FITTING CORRODED AT STATION 879.375, LONGERON 24LT.  REMOVED CORROSION.  FOUND OUT OF LIMITS. REMOVED DAMAGED FITTING.  FABRICATED NEW FITTING, SPLICES, DOUBLER AND SHIMS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED FITTING AND REPAIR PARTS IAW SRM CHAPTER 53-2-0, FIG 8 SHEETS 1/3/6, SRM 51-1-8, SRM 53-2-0, SRM 51-1-20D, SRM 51-1-8B, SRM 53-2-0, AND SRM 51-3-1.
